# SDR WWMA9600079

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Jug
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT SMELLED AN ELECTRICAL BURNING ODOR COMING FROM THE GALLEY COMPARTMENT.  ALSO, THE HOT JUG AREA IS UNUSALLY WARM.  REMOVED AND DEFERRED HOT JUGS, SAFETY CLIPPED THE CIRCUIT BREAKER TO PREVENT USE OF GALLEY CIRCUITS.
